Techno Press
You logged in as Techno Press

Geomechanics and Engineering
  Volume 32, Number 5, March10 2023 , pages 475-482

Effect of relaxation time on generalized double porosity thermoelastic medium with diffusion
Mohamed I.A. Othman and Nehal T. Mansour

    This paper studies the effect of the relaxation time on a two-dimensional thermoelastic medium which has a doubly porous structure in the presence of diffusion and gravity. The normal mode analysis is used to obtain the analytic expressions of the physical quantities, which we take the solution form in the exponential image. We have discussed a homogeneous thermoelastic half-space with double porosity with the effect of diffusion and gravity. The equations of generalized thermoelastic material with double porosity structure with one relaxation time have been developed. Moreover, the expressions of many physical quantities are explained. The general solutions, under specific boundary conditions of the problem, were found in some detail. In addition, numerical results are computed.
Key Words
    double porosity; homogeneous; L-S theory; normal mode method; thermoelastic diffusion
Mohamed I.A. Othman: Department of Mathematics, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt
Nehal T. Mansour: Basic Sciences Department, Al Safwa High Institute of Engineering, Cairo, Egypt

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2024 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: